I’ve been very constipated because of a medication I’m on, and I used a glycerin suppository. I did get some relief from it, but I still feel very bloated and “full”. Is it OK to use another suppository today?
I do eat a lot of fibre and try to keep my fluid intake high, but it’s not working, which is why I’m using the suppositories.
I have had issues with constipation 4 a few yrs now but last week I had this horrible pain in my upper abdominal area by ribs, hard to breathe, bloating, a lot of gas, constant stomach pain, ….need some type of relief
Many people have small pouches in their colons that bulge outward through weak spots, like an inner tube that pokes through weak places in a tire. Each pouch is called a diverticulum. Pouches (plural) are called diverticula. The condition of having diverticula is called diverticulosis. About 10 percent of Americans over the age of 40 have diverticulosis. The condition becomes more common as people age. About half of all people over the age of 60 have diverticulosis. When the pouches become infected or inflamed, the condition is called diverticulitis. This happens in 10 to 25 percent of people with diverticulosis. Diverticulosis and diverticulitis are also called diverticular disease. Most people with diverticulosis do not have any discomfort or symptoms. However, symptoms may include mild cramps, bloating, and constipation. Other diseases such as irritable bowel syndrome (IBS) and stomach ulcers cause similar problems, so these symptoms do not always mean a person has diverticulosis. You should visit your doctor if you have these troubling symptoms. The most common symptom of diverticulitis is abdominal pain. The most common sign is tenderness around the left side of the lower abdomen. If infection is the cause, fever, nausea, vomiting, chills, cramping, and constipation may occur as well. The severity of symptoms depends on the extent of the infection and complications. Although not proven, the dominant theory is that a low-fiber diet is the main cause of diverticular …